SP Premium
TERIBEAR68
25,000-29,999 SparkPoints 29,751
SparkPoints
 

You Spin me Right Round...

Monday, June 04, 2018

One of the temporary side effects of one of my new medications is dizziness. It hit yesterday. Consequently I did NOT attend my burlesque class nor the swim party that preceded it. Today has been better although today's side effect has been a rather unpleasant gastric one. If this holds true to pattern the worst should be over by Wednesday as my body realizes this is the new normal.
Share This Post With Others
Member Comments About This Blog Post
  • SIXLESTER69
    I suffer from vertigo so I understand completely
    722 days ago
  • BIGFLABEAR
    My meds as well
    722 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.